Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra not exactly

Posted by mom2mbcb on February 9, 2003, at 4:11:58

In reply to Re: Straterra mom2mbcb, posted by not exactly on February 8, 2003, at 16:08:59

well Its been quite a while at least 2 months. I hate to asound so negative, but I'm really trying to stick this one out.. But since I had posted about my feeling down in the dumps it had gradually increased by evening to an uncomfortable depression which I'm generally NOT ACCUSTOMEND TO EXCEPT ( EXCUSE ME MEN) around pms. And even then its not quite this bad. I dont want to quit thiS EARLY in the game if i can stand it . Does anyone know whether this pill is easy to get off If I find I need to. Also All my posts have been around 4 am I get to bed around 12 pm so I am waking up too early also. I normally only have anxiety like symptoms whivh really only show up with the adhd wind up or a too much to do at one time or to much over stimulation of outside necesseties.

Deb


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mom2mbcb thread:133458
URL: http://www.dr-bob.org/babble/20030208/msgs/140256.html